MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered in range before the discordant result was obtained.Qc was measured again after the discordant result was obtained and recovered out of range.The reagent vial was then exchanged, after which qc recovered in range.The customer aliquots reagent into super-long diffusion (sld) vials, and the reagent stays in sld vials while on board the system.Sld vials are not allowed for use with dade innovin reagent on the sysmex ca-660 system.The issue was resolved after exchanging the reagent on the system.The cause of the event is use error.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely elevated prothrombin time international normalized ratio (inr) result was obtained on a patient sample on a sysmex ca-660 system using dade innovin reagent.The discordant result was reported to the physician(s).The patient was given fresh frozen plasma during brain surgery based on the discordant, falsely elevated inr result.The sample was repeated for inr, recovering lower.The lower result was reported, as the correct result, to the physician(s).There are no known reports of adverse health consequences due to the administration of fresh frozen plasma.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM   D-35041
Manufacturer Contact
christopher aebig
511 benedict ave
tarrytown, NY 10591
9144153450
MDR Report Key13018346
Report Number9610806-2021-00076
Device Sequence Number17319557
Product Code GJS
UDI-Device Identifier00842768003806
UDI-Public00842768003806
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2023
Device Model NumberDADE INNOVIN
Device Catalogue Number10445706
Device Lot Number549785
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale